Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. J. Glaeske Ya. A. Brychkov, A. P. Prudnikov
Title: Multidimensional integral transformation
Additional book information: Gordon \& Breach Science Publishers, Philadelphia, PA, 1992, xiii + 386 pp., US$76.00. ISBN 2-88124-839-X.

References [Enhancements On Off] (What's this?)

  • [1] J. B. Fourier, Théorie analytique de la chaleur, Firmin Didot, Paris, 1822.
  • [2] P. S. Laplace, Théorie analytique des probabilités, Courcier, Paris, 1820.
  • [3] B. Riemann, Über die Anzahl der Primzahlen unter eine gegebenen Grösse, Gesammelte Math. Werke, Teubner, Leipzig, 1876, pp. 136-144.
  • [4] A. Erdélyi et al., Integral transforms, Vol. 2, McGraw-Hill, New York, 1954.
  • [5] F. Oberhettinger, Tables of Bessel transforms, Springer-Verlag, Berlin, 1972. MR 0352888 (50:5374)
  • [6] N. Wiener, The Fourier integral, Cambridge Univ. Press, Cambridge, 1932.
  • [7] M. Riesz, L'Integrale de Riemann-Liouville et le problème de Cauchy, Acta Math. 81 (1949), 1. MR 0030102 (10:713c)
  • [8] D. Voelker and G. Doetsch, Die zweidimensionale Laplace-transformation, Birkhäuser-Verlag, Basel, 1950. MR 0040474 (12:699c)
  • [9] M. T. Hanson and L. M. Keer, Wear 144 (1991), 39.

Review Information:

Reviewer: Ian N. Sneddon
Journal: Bull. Amer. Math. Soc. 30 (1994), 239-247
American Mathematical Society